# SDR AALA202510105685

- Difficulty date: October 4, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 90,580 hours, 11,226 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 4R DOES NOT OPEN FROM EXTERIOR HANDLE. MAINTENANCE FOUND EXTERIOR HANDLE MECHANISM TEETH STRIPPED. REMOVED AND REPLACED EXTERIOR HANDLE MECHANISM IAW AMM 52-11-02.
